MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE RESUSCITATION MODEL 100; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint for the autopulse platform damaged front enclosure was confirmed during the visual inspection.The cracked front enclosure was likely attributed to mishandling such as a drop.The front enclosure was replaced to address the physical damage.During functional testing, user advisory (ua) 07 error message displayed upon power on the device, unrelated to the initial customer reported complaint.The root cause for the user advisory (ua) 07 error message was due to defective load cells.The cracked front enclosure and defective load cells were likely attributed to mishandling such as a drop.The autopulse platform failed the load cell characterization check.The load cells were replaced to address the user advisory (ua) 07 error.Upon further testing, unrelated to the reported complaint, observed damaged belt switch cable and the drive train motor brake gap was wide, out of specification as a result of normal wear and tear for the age of the device.The belt switch cable was replaced and the brake gap was adjusted to remedy the fault.The autopulse platform is a reusable device and was manufactured in january 2011 and is more than 9 years old, well beyond the expected service life of 5 years.Following service, the autopulse platform was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no similar complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
The autopulse platform (sn (b)(4)) was returned for the damaged front enclosure observed during the shift check.As part of routine service, the device was tested and during initial power-up, displayed user advisory (ua) 07(discrepancy between load 1 and load 2 too large) error message on the user control panel.No patient involvement.

Brand Name
AUTOPULSE RESUSCITATION MODEL 100
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose, ca
MDR Report Key10142040
Report Number3010617000-2020-00575
Device Sequence Number11348458
Product Code DRM
UDI-Device Identifier00849111000079
UDI-Public00849111000079
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0700-16
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2020
Initial Report FDA Received Date06/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1